Search the Community

Showing results for tags 'benzos'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

  • Administrators
  • ldr59's Blog
  • aussie1305's Blog
  • Trip to the Doctors
  • christwill's Blog
  • sunsky231's Blog
  • lhpbloger's Blog
  • jordanhsdjf's Blog
  • Air Jordan Shoes
  • laneyslinas' Blog
  • laneyslinas' Blog
  • tatepolly's Blog
  • khmsahb's Blog
  • hallellen's Blog
  • toutalva's Blog
  • cecilbush's Blog
  • psilocybin420's Blog
  • Air Jordan
  • bullbeata's Blog
  • jonescarl's Blog
  • bartflta's Blog
  • focusonbille's Blog
  • fusereoli's Blog
  • ecrondeb11's Blog
  • hhhzzz00's Blog
  • ecrondeb11's Blog
  • ezakimari's Blog
  • gotohrisa's Blog
  • hondajuri's Blog
  • yasumiki's Blog
  • Cannot stand it anymore
  • haraeriko's Blog
  • rikakumi's Blog
  • mikuyumi's Blog
  • aidarina's Blog
  • aoimio's Blog
  • etoumari's Blog
  • stivenxian's Blog
  • stivenxian's Blog
  • naorie's Blog
  • Developing Story
  • Lilbear22's Blog
  • Poems/Lyrics
  • The Long, Hard Road to Nowhere
  • A stupid mistake
  • Not sure what to do..
  • NOW, I AM PISSED.
  • kevinbacon
  • Warning Signs? Help!
  • Matti's Blog
  • Harry's Blog

Categories

  • HPPD Research Articles
  • RANDOM

Calendars

  • Community Calendar

Found 5 results

  1. >Visits the doctors about HPPD, doctor doesn't know anything about HPPD >Tells doctor about persisting drug-induced hallucinations and panic attacks, gets referred to a drug and alcohol service >Makes it clear that there is no history of addiction or continued use, gets referred to psychiatrists >Open to suggestion, trying not to be classed as a drug-seeker, I accept the anti-psychotic prescription Seroquel >Takes Seroquel, makes HPPD worse, notifies doctors of this >Is offered SSRI anti-depressants for panic attacks, rejected them >Prescribed antipsychotic Olanzepine (Zyprexa), which doesn't do anything for HPPD, and Diazepam (Valium) for panic attacks, which also does nothing >Moved to a mental health facility so that doctors can sort medication out >Psychiatrists conclude that panic disorder can fix itself and that the HPPD visuals are psychotic hallucinations >Prescribes Aripiprazole (Abilify), and took away the Diazepam, which made HPPD worse, and induced anxiety and hypertension (high blood pressure) Psychiatrists insist that benzo's are unsafe and should only be used short term due to risk of addiction, despite no history of addiction and the thousands of milligrams worth of any benzodiazepine it would take to actually be fatal. Big fuck you to every single doctor out there who hasn't done their research and has treated every HPPD patient like this. I have already explained to them that the most effective treatment for HPPD include anti-convulsants, but they do not listen. Instead they want to chuck as many anti-psychotics and anti-depressants at me as possible, hoping that I will come across one that will eventually kill me. These doctors are not here to help, they are here to kill and deny effective treatment. Even if addiction were a problem (which is not if you do not abuse medicaiton), I'd rather be addicted to a drug than have HPPD for the rest of my life. Now I will proceed to seek medication illegally because this medical system has failed me.
  2. Hey guys, in the past I have used a lot of benzos (oxazepam) for what I thought was an anxiety disorder. Well that cleared up very well over the past few months and I don't consider it as a disorder, just natural anxiety. I did some research on benzo withdrawal the other day, and came across something very interesting. https://en.m.wikipedia.org/wiki/Post-acute-withdrawal_syndrome this is a popular term on the forum: Benzo Buddies. PAWS: Post Acute Withdrawal syndrome. This may have nothing to do with a lot of people on this forum, but some can take this in consideration. PAWS is a syndrome that can occur after using benzos for a period around 1-3 months or longer. I read about some people who were suffering from this on the Benzo Buddies forum, and they were suffering from very similar symptoms as HPPD. Suddently my mind became rather clear and i thought: 'why didn't i think of this before.' They reported similar symptoms like afterimages, trails, static, seeing shadows, stuff in the corners of their eyes that arent there, light flashes and tracers. Could this be related? And maybe for some people this was the answer all along? I'm not quite sure if this is the case for me, i used oxazepam for about 3 months but not always everyday. I stopped semi-cold turkey, i stopped in a week so i'd consider that sort of cold turkey. So what do you guys think? Is it PAWS in my case or HPPD. The only symptoms i have now are afterimages and floaters. Just think about it, have you used benzos for a long time and stopped? Or still use them and got weird symptoms. I think this might be the case for some people on this forum, and maybe myself. I'm not a specialist or anything, just curious what you guys think about this. I never experienced mine as 'trippy' but just visual distortions. Ugh i hate the label 'trippy'. http://www.benzobuddies.org/forum/index.php?topic=131814.0 this is the thread I was talking about. Take a look if you want! I read that these symptoms usually fully diminish, but this could also take months and for heavy users even years. So a little bit the same as HPPD. But there are people in that thread who actually fully recovered. Some of them also considered it as a little bit 'trippy'. I think there is DEFINITELY a connection between these two, and for some of you who still use benzos, try to not use them (if you're mentally able to, believe me i know how hard it is) for a few weeks/months and wait for some improvement. houdoe, adios, ciao! Hope this was useful for some of you!
  3. I'm seeing Dr.Abraham this Saturday and want to collect as much info as I can prior. Has anyone found that benzos do nothing for their visuals? They reduce my anxiety obviously but don't reduce my visuals, no matter the dosage it seems. If anyone has any experience with this their input would be appreciated. Especially if they found something else that worked for them. Thinking or trying sinimet.
  4. I had kind of a failed experiment today. I had soaked some tobacco in Damiana tincture last week, and decided to smoke it today. Apparently, smoking it isn't the best idea. Felt kind of high but good for an hour or so, but thereafter I felt unusually strange and fogged out, and just generally felt like shit. Thus I proceeded to drink coffee in a vain attempt to recuperate somewhat from that. Of course, I just felt worse because of that, so in the end I decided to take some Oxazepam, seeing as the last time I had a benzo was months ago. The first time I took Oxazepam I had 10mg's and thought it was overkill. So today I took 5mg's, and guess what? Overkill. At first I got some heightened anxiety, which smoothed out over time and then I just kind of dazed off slowly, to somewhat of a zombified state I am in now. I've had much worse, but this is tiring as well. Actually I think I'm "coming down" and I'm slowly starting to feel better. So my question is: Does anyone have any experience with Oxazepam here? And what dosage is most effective for you? This has only been the second time I have tried it, and it's just too much for me. Perhaps if there's a next time, I'll try 2,5 mg's.. Kind of hard to split a 10mg pill any smaller than that. Just hate the sedation that comes with it..
  5. Ok, so I know one of the side effects of benzos is memory loss, but i get it REALLY bad from klono. even on .5 or 1 mg, the memory loss is so bad that I forget what I was just thinking about or doing in less than 5 minutes. On 2-3 mg, I honestly walk up to people with the intention to talk to them, but then I actually forget what I was gonna say. does this happen to anybody else? Does anybody have any other benzos I could switch to that don't have as many memory problems?